# SDR IXXA20220612117

- Difficulty date: June 9, 2022
- Submitted: June 12, 2022
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 66,036 hours, 45,541 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Eicas
- Part number: 1173T234
- Condition: Fault Message
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

ENROUTE FROM KTPA TO KCVG RIGHT PACK AND TEMP EICAS MESSAGE DISPLAYED. RIGHT PACK INOPERATIVE WITH LEFT PACK ON ACTIVE DEFERRAL. IN COMPLIANCE OF ATI QUICK REFERENCE HANDBOOK PROCEDURES, DIVERSION TO KATL WITH EMERGENCY DECLARATION. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT GROUNDED FOR UNSCHEDULED MAINTENANCE.  REMOVED AND REPLACED COMPRESSOR OVERHEAT SWITCH IAW B767 AMM 21-51-00. OPERATIONAL CHECK SATISFACTORY. NO ADDITIONAL FAULTS NOTED. AIRCRAFT RELEASED TO SERVICE.
